MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 PCC PINK MCAN

MIO; UNO INSET II 46/6 PCC PINK MCAN
Model Number MMT-921600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2022, it was reported that the patient's infusion set's tubing detached from the site.Therefore, her blood glucose level was 19 mmol/l at the time of the incident.Currently, her blood glucose level was 5.7 mmol/l.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 PCC PINK MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key14019201
Report Number3003442380-2022-00515
Device Sequence Number20347812
Product Code FPA
UDI-Device Identifier05705244007390
UDI-Public05705244007390
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMMT-921600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date04/06/2022
Patient Sequence Number1
Patient SexUnknown